# SDR AALA20040209

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

EWR  INFLIGHT T1877/09, SMOKE IN CABIN AFTER TAKEOFF.  SLIGHT ODOR IN COCKPIT.  FLIGHT ATTENDANT REPORTED SMOKE WAS NOT GOING AWAY.  RAN CABIN FIRE SMOKE PROCEDURE AND DEPRESSURIZED CABIN TO REMOVE SMOKE.  RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  FOUND APU OIL LEAK INTO AIR INLET.  REPLACED APU CHIP DETECTOR O-RING AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
